# SDR SWAA2023081481719

- Difficulty date: July 24, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ENTRY DOOR LINING ASSIST HANDLE NUT AT FWD GALLEY AREA (4 EA) 2023-444080<[01] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT AT FWD GALLEY AREA IAW B737-700 AMM 52-11-31-400-802 STEP 3. G. (2).;[02] REPLACED ENTRY DOOR LINING ASSIST HANDLE NUT AT FWD GALLEY AREA IAW B737-700 AMM 52-11-31-400-802 STEP 3. G. (2). COMPLETED
